Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :39 Issue : 1 2012      Add To Cart                                                                    Download

Identities leading to joint distributions of order statistics of iinid variables from a truncated distribution

Auther : MEHMET GÜNGÖR

 

Department of Econometrics, Inonu University, 44280 Malatya, Turkey
E-mail address: mgungor44@gmail.com
 
 
ABSTRACT
In this study, the joint distributions of order statistics from innid variables from a truncated distribution is expressed in terms of the specialized identities. Then, some results connecting distributions of order statistics from innid variables from a truncated distribution to that of order statistics from iid variables from a truncated distribution are given.
 
Key words: Order statistics; truncated distribution; permanent; joint distribution; innid random variable.
 
MSC 2010. 62G30, 62E15.
 

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55202

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law